Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had abortion. Started bleeding. Suffering from indigestion. Did I have successful abortion?

last week Saturday i made the abortion for my 8 weeks pregnant.. Then one day a lot of bleeding and next day a little bleeding and the color changed brown... But Now i suffering indigestion and i got one feeling that don t want to eat.. Now i worrying my abortion is successful or not or what happen that is suffering now... reply to me asap.. thanks and best regard.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
normally after abortion it may take 1 week to 10 days for complete subsidence of spotting,
as you might have used antibiotics during abortion that may be one reason for your gastric problems,
there is possibility for retained products and infection also,
so better you once undergo ultrasound examination to rule out this possibility,
then if no products found, you can go for appetite stimulants with your doctor's advice.
take care.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor